Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Excessive masturbation resulting in low memory, excessive fatigue, dark circles. Which medicines should be taken?

Sir, i m suffering from over-masturbation side effects and because of this i can t tell parents about it.i tried to tell them but they say it is normal but sir my situation is worse and no one is helping me.sir i have quit the masturbation.i m suffering from following side effects: a.low memory b.excess fatigue smartness rim around my eyes e.pre,mature ejaculation f.many other side effects of over-masturbation. plz suggest me medicine i shall be very thankful to u.God may bless u all.
Asked On : Wed, 10 Oct 2012
Answers:  3 Views:  1129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Several complaints you have described have nothing to do with masturbation.
They are highly suggestive of anxiety - precipitated by pre-conceived ideas, social pressures, guilty feelings, parental and/or peer pressure. Many quacks and ill-informed people have propagated wrong information...
You do not require medicine!
Go out and enjoy the world - forget your pre-occupation with sex (and masturbation). Go the beach and park / go to the library / concentrate on you studies and/or work / develop a hobby / have sensible friends
Believe in your selves
You are alright / you will be alright
God bless you
Good luck
Answered: Wed, 10 Oct 2012
I find this answer helpful
Pediatrician, Surgery Dr. Santosh Kumar Mahalik's  Response
I would advise you to forget these issues. go out, chat with your friends, play some outdoor games. Dont feel like helpless, it will weaken you more. its good that you have quit masturbation. but masturbation is not a disease and it does not weaken you. Its all in attitude. do not panick. start socializing.. best of luck
Answered: Wed, 10 Oct 2012
I find this answer helpful
Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there.

There are no side effects to masturbation. Here i allude to masturbation per se & not to excessive masturbation which again is realtive.

There is no medication to stop or help reduce masturbation for the simple reason that it is NOT a Disease!!

Your quitting masturbation has nothing to do with all the subsequent symptoms you describe.

For the low memory, fatigue , dark circles et al, you may start ingesting an antoxidant that can be added to your diet eg Winofit Gold that will help boost your general immunity & act as a diet supplement.

Eat good balanced diet with plenty of green leafy vegetables, fish & organ meat (if non-veg) & legumes if veg & you will see an overall improvement.

Keep a positive grip & outlook on life..go on your life & dont take any unnecessary medications.

Bottom Line: Even if you went back to masturbation, it is not a crime or a bad may help you in fact with your little issue of premature ejaculation assuming you refer to the premature ejaculation when one is in a sexual relationship!

Take care & Godspeed!

Dr Praveen Rodrigues MD
Dermatologist & Venreologist
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor